Alert archive / Missouri / Snow Advisories in 2008

Snow Advisory 2, NWS St. Louis, MO

March 6, 20085 counties in Missouri; Marion County, Randolph County, Washington County, Illinois

NWS St. Louis, MO issued this snow advisory at Mar 6, 2008, 1:55 PM CST for 5 counties in Missouri; Marion County, Randolph County, Washington County, Illinois. It took effect at Mar 6, 2008, 7:18 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2008, 1:55 PM CST (19:55 UTC)
In effect from
Mar 6, 2008, 7:18 PM CST
Expired
Mar 7, 2008, 10:49 AM CST
In force
16 hr
Issued by
NWS St. Louis, MO

Counties Marion County, IL, Randolph County, IL, Washington County, IL, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 061955
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CST THU MAR 6 2008

...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO
VALLEY...

.A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST
THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID ATLANTIC
REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS.


MOZ084-085-099-070800-
/O.UPG.KLSX.WS.A.0006.080307T0600Z-080308T1200Z/
/O.NEW.KLSX.SN.Y.0002.080307T0600Z-080308T1200Z/
IRON-MADISON-REYNOLDS-
155 PM CST THU MAR 6 2008

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL DEVELOP TONIGHT AND CONTINUE INTO FRIDAY NIGHT. WHILE
THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE
OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE
ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5
INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. 

DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT
SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP
NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE
SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP
BEING DOES HAVE SOME UNCERTAINTY STILL.

NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED WITH THIS
STORM.

A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW
ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME
SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A
SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING
BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ070-074-079-MOZ074-075-070800-
/O.NEW.KLSX.SN.Y.0002.080307T0600Z-080308T1200Z/
MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-
INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON
155 PM CST THU MAR 6 2008

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SATURDAY. 

SNOW WILL DEVELOP LATE TONIGHT AND FRIDAY MORNING AND CONTINUE
INTO FRIDAY NIGHT. WHILE THE INTENSITY WILL NOT NECESSARILY BE
HEAVY...THE LONG PERSISTENCE OF SNOWFALL WILL LEAD TO
ACCUMULATIONS OF SEVERAL INCHES IN THE ADVISORY AREA. BY LATE
FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH
ISOLATED 6 INCH AMOUNTS POSSIBLE.

DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT
SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP
NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE
SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP
BEING DOES HAVE SOME UNCERTAINTY STILL.

NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED WITH THIS
STORM.

A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW
ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME
SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A
SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING
BRIDGES...OVERPASSES...AND CURVES.

$$

TES
4 follow-up statements
000 
WWUS43 KLSX 070118
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CST THU MAR 6 2008

...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO
VALLEY...

.A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST
THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID
ATLANTIC REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS.

ILZ070-074-079-MOZ074-075-084-085-099-071330-
/O.EXT.KLSX.SN.Y.0002.080307T0118Z-080308T1200Z/
MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-
IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON
718 PM CST THU MAR 6 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. 

SNOW WILL DEVELOP THIS EVENING AND CONTINUE INTO FRIDAY NIGHT.
WHILE THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG
PERSISTENCE OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL
INCHES IN THE ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS
OF 2 TO 5 INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS
POSSIBLE.

DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT
SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A
SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED
WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY
ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL.

NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED FRIDAY AND
FRIDAY NIGHT WITH THIS STORM.

A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW
ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME
SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A
SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING
BRIDGES...OVERPASSES...AND CURVES.

$$

BRITT
000 
WWUS43 KLSX 070615
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CST FRI MAR 7 2008

...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO
VALLEY...

.A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST
THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID
ATLANTIC REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS.

ILZ070-074-079-MOZ074-075-084-085-099-071815-
/O.CON.KLSX.SN.Y.0002.000000T0000Z-080308T1200Z/
MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-
IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON
1215 AM CST FRI MAR 7 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

OCCASIONAL SNOW WILL CONTINUE INTO FRIDAY NIGHT. WHILE THE
INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE OF
SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE
ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5
INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE.

DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT
SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A
SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED
WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY
ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL.

NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED FRIDAY AND
FRIDAY NIGHT WITH THIS STORM.

A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW
ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME
SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A
SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING
BRIDGES...OVERPASSES...AND CURVES.

$$

BRITT
000 
WWUS43 KLSX 071024
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
424 AM CST FRI MAR 7 2008

...LARGE STORM SYSTEM TO IMPACT PORTION OF SOUTHERN MISSOURI AND
SOUTHERN ILLINOIS...

.A STORM SYSTEM CENTERED IN THE DEEP SOUTH WILL MOVE NORTHEAST
TOWARDS THE MID ATLANTIC REGION TODAY. THIS SYSTEM WILL BRING
ACCUMULATING SNOWFALL TO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS. THE SNOW SHOULD END OR BECOME VERY LIGHT BY EARLY
EVENING. 

ILZ070-074-079-MOZ074-075-071130-
/O.CAN.KLSX.SN.Y.0002.000000T0000Z-080308T1200Z/
MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-
INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON
424 AM CST FRI MAR 7 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE SNOW
ADVISORY. 

LIGHT SNOW WILL OCCUR ACROSS THE AREA TODAY...HOWEVER AMOUNTS ARE
EXPECTED TO BE LESS THAN PREVIOUSLY ANTICIPATED. EXPECT TOTAL
SNOWFALL ACCUMULATIONS THROUGH LATE AFTERNOON TO AVERAGE AROUND 1
INCH.

$$

MOZ084-085-099-072200-
/O.EXT.KLSX.SN.Y.0002.000000T0000Z-080308T0000Z/
IRON-MADISON-REYNOLDS-
424 AM CST FRI MAR 7 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

OCCASIONAL SNOW IS EXPECTED ACROSS THE AREA TODAY. THE ACCUMULATING
SNOW SHOULD END BY LATE AFTERNOON OR EARLY EVENING WITH TOTAL SNOW
ACCUMULATIONS OF 2 TO 3 INCHES. THE HIGHEST AMOUNTS WILL BE ALONG
AND SOUTH OF A LINE FROM BUNKER TO IRONTON TO FREDERICKTOWN. NORTH
WINDS WITH GUSTS TO 25 MPH ARE ALSO ANTICIPATED WHICH COULD CAUSE
SOME MINOR BLOWING AND DRIFTING OF SNOWFALL.

A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE
EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY BECOME SLIPPERY ONCE
THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN
NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING
BRIDGES...OVERPASSES...AND CURVES.

$$

GLASS
000 
WWUS43 KLSX 071649
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 AM CST FRI MAR 7 2008

...THE SNOW ADVISORY FOR PARTS OF SOUTH CENTRAL MISSOURI HAS BEEN
CANCELLED...

.THE WINTER STORM SYSTEM THAT BROUGHT SNOW TO PARTS OF SOUTH
CENTRAL MISSOURI OVERNIGHT AND THIS MORNING HAS WEAKENED AND
MOVED OUT OF THE AREA. HOWEVER THE HEAVIER SNOW WILL CONTINUE OVER
PARTS OF SOUTHEAST MISSOURI THROUGH THIS AFTERNOON. 

MOZ084-085-099-071800-
/O.CAN.KLSX.SN.Y.0002.000000T0000Z-080308T0000Z/
IRON-MADISON-REYNOLDS-
1049 AM CST FRI MAR 7 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE SNOW
ADVISORY. 

THE SNOW ADVISORY FOR PARTS OF SOUTH CENTRAL MISSOURI HAS BEEN
CANCELLED. THE AREA OF SNOW HAS MOVED OUT OF THIS AREA AND NO
LONGER REMAINS A THREAT. HOWEVER WILL CONTINUE OVER PARTS OF
FAR SOUTHEAST MISSOURI THROUGH THIS AFTERNOON. 

$$

RP

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this snow advisory went out at Mar 6, 12:11 PM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 6, 12:11 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 PM CST THU MAR 6 2008

.DISCUSSION...
00Z FCST OF LARGE SCALE UA TRENDS ACR CNTRL CONUS SIMILAR TO
PREVIOUS RUNS. TROF IN S STREAM AND STG SHTWV IN N STREAM
ATTEMPTING TO COME INTO PHASE ON FRI AND RESULT IN A SGNFT
DEEPENING OF TROF OVR THE AREA...AND PRODUCING STG CYCLOGENESIS
OVR S MS RVR VLY ALG STG BAROCLINIC ZN. MAIN CHG IN THE 00Z RUNS
WAS TO SLOW THE DEEPENING PROCESS JUST A BIT...ALL OPERATIONAL
MODELS ARE CAPTURING THIS SLOWING...AND HAVE ATTEMPTED TO TWEEK
THIS FCST PKG WITH THE THOUGHT THAT THE PCPN MAY BE A BIT SLOWER
TO ARRIVE THAN ERYR THOUGHT...AND SLOWER TO LEAVE AS WELL.

WHAT THE OPERATIONAL MODELS DO NOT AGREE ON IS LOCATION OF QPF
WITH THE RESULANT SYSTEM. WITH ALL OF THE MSTR THAT WL BE AVBL
WITH THIS SYS IT WL CERTAINLY BE A MAJOR PCPN PRODUCER...FIRST
ROUND OF PCPN WL COME FROM WAA AND ISENTROPIC LIFT AS SFC SYSTEM
WINDS UP AND THEN WITH DEF ZN ASSOC WITH UPR LO/CRCLN CNTR. THESE
MODEL TRENDS ARE SENDING MIXED SIGNALS...GFS AND WRF/NAM HV BEEN
TRENDING SLOWLY NORTH SINCE LAST NGT WITH SYS QPF...WHICH HAS BEEN
THE PROPER ADJ MOST OF THIS WINTER. HWVR...THE TRACK RECORDS OF
THE ECMWF AND CANADIAN THIS WINTER HAS BEEN PRETTY GOOD...AND
THOSE MODELS ARE MAINTAINING THEIR FCST THAT THE BULK OF THE QPF
WL BE S OF OUR AREA. CERTAINLY...N EDGE OF THE HVIER PCPN WL BE
SHARP, SO A SLGT SHIFT EITHER DIRECTION WL MAKE FOR BIG CHGS IN
THE EXPECTED SNOWFALL. ANOTHER CONCERN IS THAT AMS IN OUR AREA
WILL BE QUITE COLD...SO SNOW:LIQUD RATIOS SHUD BE FAIRLY
HIGH...AND THIS COULD REALLY CAUSE SNOWFALL TO ADD UP IF BANDED
PCPN AS SUGGESTED BY STG FRONTOGENETICAL FORCING COMES TO FRUITION
OVR S AREAS.

CALCULATING SNOWFALL AMTS WITH SLGTLY HIGHER QPFS AND SLGTLY
HIGHER SNOW:LIQUID RATIOS YIELDS SNOWFALL TOTALS OF ALMOST 6
INCHES IN FAR S AREAS OF OUR FA. DUE TO THE UNCERTAINTY HV
DECIDED TO ISSUE A WINTER STORM WATCH FOR THESE S 3 COUNTIES FROM
LATE TONIGHT INTO FRI NGT. THIS SHUD PROVIDE A GOOD HEADS UP AND
GIVE THE DAY SHIFT AN OPPORTUNITY TO ANALZE 12Z MODEL TRENDS BFR
DECIDING ULTIMATE HEADLINE FOR THE EVENT.

FOLLOWING TREND OF GOING FCST HV GONE AOA MAV MOS POPS FOR LT
TNGT INTO FRI NGT. MET POPS JUST LOOK PLAIN WACKY AND HV BEEN
TOTALLY DISCOUNTED.  TEMP TRENDS WL RMN SIMILAR TO THOSE IN GOING
FCST...WITH BLO NORMAL READINGS THRU SAT...THEN MODERATING TEMPS
FOR THE START OF THE NEW WEEK.

TRUETT

&&

.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL AT ALL TAF
SITES THRU THE VALID TAF PERIOD. MID AND HI CLOUDS EXPECTED TO
OVERSPREAD THE AREA THIS AFTERNOON AND THIS WILL PERSIST THRU
MIDDAY FRIDAY AS STORM SYSTEM PASSES TO THE S AND E. NON-VFR CIGS
MAY MOVE INTO AREAS S AND E OF KSTL...BUT OUTSIDE OF 50SM. NLY SFC
WNDS WILL VR NELY WITH TIME.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
     FOR IRON-MADISON-REYNOLDS.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 6, 6:01 AM CST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CST THU MAR 6 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
601 AM CST THU MAR 6 2008

...WINTER STORM WATCH FOR SOUTHEAST MISSOURI FOR LATE TONIGHT
THROUGH FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED TO DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS AFTER MIDNIGHT TONIGHT. ONE TO TWO INCHES OF ACCUMULATION
WILL BE POSSIBLE ALONG AND SOUTH OF A CENTERVILLE...FREDRICKTOWN
LINE BY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW IS LIKELY ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS
ON FRIDAY AND FRIDAY NIGHT. MOST OF THE ACCUMULATING SNOW SHOULD
FALL SOUTH OF INTERSTATE 44 IN MISSOURI...AND ALONG AND SOUTH OF
INTERSTATE 70 IN ILLINOIS... WITH A TOTAL SNOW ACCUMULATION OF UP
TO 6 INCHES POSSIBLE OVER PARTS OF SOUTHEAST MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL ACCUMULATIONS THAT THEY
OBSERVE TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:53 AM CSTWinter Storm WatchLSXIron, Madison, Reynolds9 hr

Nearby

Snow Advisories in Missouri, 2008Snow Advisories in Illinois, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.